MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE; INSTRUMENT ARM DRAPE

INTUITIVE SURGICAL, INC NONE; INSTRUMENT ARM DRAPE
Model Number 430013-15
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) has not received the da vinci product with an alleged issue to perform failure analysis.A follow-up mdr will be submitted if the product is returned and evaluated and/or if additional information is received.The missing patient information in sections a and b was either unknown, unavailable, not provided, or not applicable.The expiration date for section d4 is not applicable.Field d6 is blank because the product is not implantable.Information for the blank fields in section e1 is not available.Fields g5 and g7 are not applicable.Field h10 is blank as there are no related report numbers.
 
Event or Problem Description
It was reported that during da vinci-assisted surgical procedure, the instrument arm drape was not recognized.The procedure was completed with no reported injury.Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained the following additional information: drape ring above drive 3 had an issue.It was resolved by using backup drape.
 
Additional Manufacturer Narrative
Intuitive surgical inc.(isi) received the instrument arm drape for failure analysis investigation.The drape was analyzed and was installed on an in-house system twice.In both attempts, the accessory passed recognition and engagement.During installation, all four sterile adapters were successfully installed without any detachments issues or error message.All four magnets were correctly placed on the in-house system and the cannula adapter passed without any issues.Visual inspection showed no tears in the drape and no damage to the drape ring.The accessory was fully functional.No product issue was identified.
 
Event or Problem Description
Refer to h11 for follow-up information.

Brand Name
NONE
Common Device Name
INSTRUMENT ARM DRAPE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key25011434
Report Number2955842-2026-22908
Device Sequence Number15881375
Product Code NAY
UDI-Device Identifier00886874113486
UDI-Public(01)00886874113486(10)3465LA0400
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K182371
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number430013-15
Device Catalogue Number430013
Device Lot Number3465LA0400
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/13/2026
Supplement Date Received by Manufacturer04/30/2026
Initial Report FDA Received Date04/28/2026
Supplement Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown